# SDR SWAA2022031089689

- Difficulty date: June 15, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 45,770 hours, 23,168 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E PANEL 521KB IS WORN/DELAMINATED 3 PLACES ON L/E. / EVALUATED; PREPPED; CLEANED AND REPAIRED DELAM / EXPOSED COMPOSITE AT INNER EDGE BANDON PANEL 521KB IAW B737 SRM 51-70-04-2R-6; PAR 4 (A-H) & SRM 51-70-04-2R-0; PAR 2 (TABLE 203) REV 67.
